logo

Catatonia in autistic spectrum disorders: a medical treatment algorithm.

This page provides detailed information about this publication. Please click on any text which is underlined to find more information.


Authors
Max Fink, Michael A. Taylor, Neera Ghaziuddin
Title
Catatonia in autistic spectrum disorders: a medical treatment algorithm.
Journal
International Review of Neurobiology
Year
2006
Volume
72
Page(s)
pp. 233-244
Abstract Link
Read Abstract (New Window)
Publication Format
Journal Article
Efficacy Study/Review
Yes
Scientific Validity
Peer-Reviewed, Comment/Discussion
Keywords
Anxiolytics, Autism, Benzodiazepines, Catatonia, Electro-Convulsive Therapy, Intervention, Lorazepam, Medication, Mental Health, Assistive and Adaptive Technology

Please note that we are unable to supply publications unless we are listed as the publisher. However, if you are a UK resident you may be able to obtain them from your local public library, your college library or direct from the publisher.


Publications | Publications Database | Search Publications